View More View Less
  • 1 Escuela de Caminos, Departamento de Matemática Aplicada, Universidad Politécnica de Valencia E-46071 Valencia, Spain
  • | 2 Area de Geometría y Topología, Facultad de Ciencias Experimentales, Universidad de Almería E-04120 Almería, Spain
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

A *-compactification of a T1 quasi-uniform space (X,U) is a compact T1 quasi-uniform space (Y,V) that has a T(V*)-dense subspace quasi-isomorphic to (X,U), where V* denotes the coarsest uniformity finer than V.In this paper we characterize all Wallman type compactifications of a T1 topological space in terms of the *-compactification of its point symmetric totally bounded transitive compatible quasi-uniformities. We deduce that the *-compactification of the Pervin quasi-uniformity of any normal T1 topological space X is exactly the Stone-Cech compactification of X. We also obtain a characterization of those Hausdorff compactifications of a given space, which are of Wallman type.

  • Sünderhauf, P., Constructing a quasi-uniform function space, Topology Appl. 67 (1995), 1-27. MR96h:54016

    'Constructing a quasi-uniform function space ' () 67 Topology Appl : 1 -27.

  • Gregori, V. and Romaguera, S., Fixed point theorems for fuzzy mappings in quasi-metric spaces, Fuzzy Sets and Systems115 (2000), 477-483. CMP 1 781 549

    'Fixed point theorems for fuzzy mappings in quasi-metric spaces ' () 115 Fuzzy Sets and Systems : 477 -483.

    • Search Google Scholar
  • Henriksen, M., Kopperman, R., Mack, J. and Somerset, D. W. B., Join-compact spaces, continuous lattices and C-algebras, Algebra Universalis38 (1997), 289-323. MR99c:54004

    'Join-compact spaces, continuous lattices and C-algebras ' () 38 Algebra Universalis : 289 -323.

    • Search Google Scholar
  • Romaguera, S. and Schellekens, M., Quasi-metric properties of complexity spaces, Topology Appl. 98 (1999), 311-322. MR2000h:68139

    'Quasi-metric properties of complexity spaces ' () 98 Topology Appl : 311 -322.

  • Salbany, S., Bitopological spaces, compactifications and completions, Mathematical Monographs of the University of Cape Town, No. 1, Department of Mathematics, University of Cape Town, Cape Town, 1974. MR54 #13869

  • Schellekens, M., The Smyth completion: a common foundation for denotational semantics and complexity analysis, Mathematical foundations of programming semantics (New Orleans, LA, 1995), Electron. Notes Theor. Comput. Sci., 1 (1995), 211-232. MR98g:68103

    'The Smyth completion: a common foundation for denotational semantics and complexity analysis ' () 1 Mathematical foundations of programming semantics (New Orleans, LA, 1995), Electron. Notes Theor. Comput. Sci : 211 -232.

    • Search Google Scholar
  • Dimov, G. and Tironi, G., Hausdorff compactifications and zero-one measures, Math. Proc. Cambridge Philos. Soc. 131 (2001), 495-505. MR2002h:54025

    'Hausdorff compactifications and zero-one measures ' () 131 Math. Proc. Cambridge Philos. Soc : 495 -505.

    • Search Google Scholar
  • Bonsangue, M. M., van Breugel, F. and Rutten, J. J. M. M., Generalized metric spaces: completion, topology, and powerdomains via the Yoneda embedding, Theoret. Comput Sci. 193 (1998), 1-51. MR98i:54015

    'Generalized metric spaces: completion, topology, and powerdomains via the Yoneda embedding ' () 193 Theoret. Comput Sci : 1 -51.

    • Search Google Scholar
  • Cao, J., Reilly, I. L. and Romaguera, S., Some properties of quasi-uniform multifunction spaces, J. Austral. Math. Soc. Ser. A64 (1998), 169-177. MR99c:54019

    'Some properties of quasi-uniform multifunction spaces ' () 64 J. Austral. Math. Soc. Ser. A : 169 -177.

    • Search Google Scholar
  • Chandler, R. E., Hausdorff compactifications, Lecture Notes in Pure and Applied Mathematics, Vol. 23, Marcel Dekker, Inc., New York-Basel, 1976. MR 58 #24191

    Hausdorff compactifications Lecture Notes in Pure and Applied Mathematics , ().

  • Smyth, M. B., Totally bounded spaces and compact ordered spaces as domains of computation, Topology and category theory in computer science (Oxford, 1989), Oxford Sci. Publ., Oxford Univ. Press, New York and Clarendon Press, Oxford, 1991, 207-229. CMP 1 145 776

    Topology and category theory in computer science (Oxford, 1989) , () 207 -229.

  • Smyth, M. B., Completeness of quasi-uniform and syntopological spaces, J. London Math. Soc. (2) 49 (1994), 385-400. MR95c:54045

    'Completeness of quasi-uniform and syntopological spaces ' () J. London Math. Soc : 385 -400.

    • Search Google Scholar
  • Künzi, H.-P. A. and Ferrario, N., Bicompleteness of the fine quasi-uniformity, Math. Proc. Cambridge Philos. Soc. 109 (1991), 167-186. MR92e:54026

    'Bicompleteness of the fine quasi-uniformity ' () 109 Math. Proc. Cambridge Philos. Soc : 167 -186.

    • Search Google Scholar
  • Künzi, H.-P. A., Mršević, M., Reilly, I. L. and Vamanamurthy, M. K., Convergence, precompactness and symmetry in quasi-uniform spaces, Math. Japon. 38 (1993), 239-253. MR94b:54080

    'Convergence, precompactness and symmetry in quasi-uniform spaces ' () 38 Math. Japon : 239 -253.

    • Search Google Scholar
  • Flagg, R. C. and Kopperman, R. D., Continuity spaces: reconciling domains and metric spaces. Mathematical foundations of programming semantics (Manhattan, KS, 1994), Theoret. Comput. Sci. 177 (1997), 111-138. MR98h:68152

    'Continuity spaces: reconciling domains and metric spaces. Mathematical foundations of programming semantics (Manhattan, KS, 1994) ' () 177 Theoret. Comput. Sci : 111 -138.

    • Search Google Scholar
  • Fletcher, P. and Lindgren, W. F., Quasi-uniform spaces, Lecture Notes in Pure and Applied Mathematics, 77, Marcel Dekker, Inc., New York, 1982. MR84h: 54026

    () 77 Quasi-uniform spaces .

  • Fletcher, P. and Lindgren, W. F., Compactifications of totally bounded quasi-uniform spaces, Glasgow Math. J. 28 (1986), 31-36. MR87f :54037

    'Compactifications of totally bounded quasi-uniform spaces ' () 28 Glasgow Math. J : 31 -36.

    • Search Google Scholar
  • Holá, L. and Levi, S., Decomposition properties of hyperspace topologies, Set-Valued Anal. 5 (1997), 309-321. MR98m:54015

    'Decomposition properties of hyperspace topologies ' () 5 Set-Valued Anal : 309 -321.

  • Künzi, H.-P. A., Nonsymmetric topology, Topology with applications (Szekszárd, 1993), Bolyai Soc. Math. Stud., 4, János Bolyai Math. Soc., Budapest, 1995, 303-338. MR96k:54044

    'Nonsymmetric topology ' () 4 Topology with applications (Szekszárd, 1993) : 303 -338.

  • Künzi, H.-P. A., Nonsymmetric distances and their associated topologies: about the origins of basic ideas in the area of asymmetric topology, Handbook of the history of general topology, ed. by C. E. Aull and R. Lowen, Vol. 3, Hist. Topol. 3, Kluwer Acad. Publ., Dordrecht, 2001, 853-968. CMP 1 900 267

    Handbook of the history of general topology , ().

  • Künzi, H.-P. A. and Ryser, C., The Bourbaki quasi-uniformity, Topology Proc. 20 (1995), 161-183. MR98h:54038

    'The Bourbaki quasi-uniformity ' () 20 Topology Proc : 161 -183.

  • Marín, J. and Romaguera, S., Bicompleting the left quasi-uniformity of a paratopological group, Arch. Math. (Basel)70 (1998), 104-110. MR98k:54069

    'Bicompleting the left quasi-uniformity of a paratopological group ' () 70 Arch. Math. (Basel) : 104 -110.

    • Search Google Scholar
  • Matthews, S. G., Partial metric topology, Papers on general topology and applications (Flushing, NY, 1992), Ann. New York Acad. Sci. 728, New York Acad. Sci., New York, 1994, 183-197. MR98d:54054

    'Partial metric topology ' () 728 Papers on general topology and applications (Flushing, NY, 1992), Ann. New York Acad. Sci : 183 -197.

    • Search Google Scholar
  • Render, H., Generalized uniform spaces and applications to function spaces, Studia Sci. Math. Hungar. 34 (1998), 429-443. MR2000f:54034

    'Generalized uniform spaces and applications to function spaces ' () 34 Studia Sci. Math. Hungar : 429 -443.

    • Search Google Scholar
  • Romaguera, S. and Sánchez-Granero, M. A., Completions and compactifications of quasi-uniform spaces, Topology Appl. 123 (2002), 363-382. CMP 1 918 506

    'Completions and compactifications of quasi-uniform spaces ' () 123 Topology Appl : 363 -382.

    • Search Google Scholar
  • Romaguera, S. and Sanchis, M., Locally compact topological groups and cofinal completeness, J. London Math. Soc. (2) 62 (2000), 451-460. MR2001h:22002

    'Locally compact topological groups and cofinal completeness ' () J. London Math. Soc : 451 -460.

    • Search Google Scholar
  • Romaguera, S. and Sanchis, M., Semi-Lipschitz functions and best approximation in quasi-metric spaces, J. Approx. Theory103 (2000), 292-301. MR2001a:54023

    'Semi-Lipschitz functions and best approximation in quasi-metric spaces ' () 103 J. Approx. Theory : 292 -301.

    • Search Google Scholar
  • Vitolo, P., A representation theorem for quasi-metric spaces, Topology Appl. 65 (1995), 101-104. MR96i:54024

    'A representation theorem for quasi-metric spaces ' () 65 Topology Appl : 101 -104.

  • Dimov, G. and Tironi, G., Hausdorff compactifications and zero-one measures. II, Appl. Gen. Topol. 3 (2002), 1-11. CMP 1 931 247

    'Hausdorff compactifications and zero-one measures. II ' () 3 Appl. Gen. Topol : 1 -11.

  • Dolzhenko, E. P. and Sevast'yanov, E. A., Sign-sensitive approximations. A space of sign-sensitive weights. Rigidity and freedom of a system, Dokl. Akad. Nauk332 (1993), 686-689 (in Russian). Translation: Russian Acad. Sci. Dokl. Math. 48 (1994), 397-401. MR95c:41066

    'Sign-sensitive approximations. A space of sign-sensitive weights. Rigidity and freedom of a system ' () 332 Dokl. Akad. Nauk : 686 -689.

    • Search Google Scholar
  • Escardo, M., PCF extended with real numbers. Real numbers and computers, Theoret. Comput. Sci. 162 (1996), 79-115. MR97g:68059

    'PCF extended with real numbers. Real numbers and computers ' () 162 Theoret. Comput. Sci : 79 -115.

    • Search Google Scholar

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
sumbission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2021 Online subsscription: 672 EUR / 840 USD
Print + online subscription: 760 EUR / 948 USD
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Publication
Programme
2021 Volume 58
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)